# SDR SWIA200515753

- Difficulty date: October 23, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 2,670 hours, 1,719 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1108
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,628 hours, 1,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED MSG AT FL360.  REPLACED RT INBOARD FLAP SKEW DETECTOR IAW CRJ 700 AMM 27-52-45.  OPERATIONAL CHECKS OK.
